On the Relation between Quadratic Termination and Convergence Properties of Minimization Algorithms. Part II. Applications.
Numerische Mathematik, Tome 28 (1977), pp. 367-392
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{NUMA_1977__28_132493,
author = {J. Stoer and P. Baptist},
title = {On the {Relation} between {Quadratic} {Termination} and {Convergence} {Properties} of {Minimization} {Algorithms.} {Part} {II.} {Applications.}},
journal = {Numerische Mathematik},
pages = {367--392},
year = {1977},
volume = {28},
zbl = {0366.65028},
url = {http://geodesic.mathdoc.fr/item/NUMA_1977__28_132493/}
}
TY - JOUR AU - J. Stoer AU - P. Baptist TI - On the Relation between Quadratic Termination and Convergence Properties of Minimization Algorithms. Part II. Applications. JO - Numerische Mathematik PY - 1977 SP - 367 EP - 392 VL - 28 UR - http://geodesic.mathdoc.fr/item/NUMA_1977__28_132493/ ID - NUMA_1977__28_132493 ER -
%0 Journal Article %A J. Stoer %A P. Baptist %T On the Relation between Quadratic Termination and Convergence Properties of Minimization Algorithms. Part II. Applications. %J Numerische Mathematik %D 1977 %P 367-392 %V 28 %U http://geodesic.mathdoc.fr/item/NUMA_1977__28_132493/ %F NUMA_1977__28_132493
J. Stoer; P. Baptist. On the Relation between Quadratic Termination and Convergence Properties of Minimization Algorithms. Part II. Applications.. Numerische Mathematik, Tome 28 (1977), pp. 367-392. http://geodesic.mathdoc.fr/item/NUMA_1977__28_132493/